The approximate solution of singular integro-differential equations by the method of averaging of functional corrections
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 357-358
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a16,
author = {V. G. Ivanic'kii},
title = {The approximate solution of singular integro-differential equations by the method of averaging of functional corrections},
journal = {Differencialʹnye uravneni\^a},
pages = {357--358},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a16/}
}
TY - JOUR AU - V. G. Ivanic'kii TI - The approximate solution of singular integro-differential equations by the method of averaging of functional corrections JO - Differencialʹnye uravneniâ PY - 1971 SP - 357 EP - 358 VL - 7 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_2_a16/ LA - ru ID - DE_1971_7_2_a16 ER -
V. G. Ivanic'kii. The approximate solution of singular integro-differential equations by the method of averaging of functional corrections. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 357-358. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a16/